# SDR 9806079974

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY THE TAIL CONE.  ALSO, FOUND THE BAYONET CABLES RUSTY AND THE LATCHES WOULD NOT RETURN TO THE CLOSED POSITION.  REPLACED THE CABLES, LUBRICATED THE LATCHES, AND RIGGED THE DEPLOYMENT SYSTEM, OPERATIONAL CHECK OK.
